Compactness and chromatic number
Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 147-153
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_67_1_147_153,
author = {Walter Taylor},
title = {Compactness and chromatic number},
journal = {Fundamenta Mathematicae},
pages = {147--153},
year = {1970},
volume = {67},
number = {1},
doi = {10.4064/fm-67-1-147-153},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-67-1-147-153/}
}
Walter Taylor. Compactness and chromatic number. Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 147-153. doi: 10.4064/fm-67-1-147-153
Cité par Sources :